# SDR SWAA2015012035909

- Difficulty date: January 13, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,510 hours, 63,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115008020
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMER LIGHT WIRE DAMAGED AT BS 960.  REPAIRED WIRE IAW AMM.
